# SDR UPS96821740

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump Swtch
- Condition: Out Of Position
- Location: Nr 3 Eng Boost
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, DURING CLIMB THROUGH FL350 NR 3 ENG N1 BEGAN TO FLUCTUATE +/- 3 PERCENT THEN GOT WORSE.  SHUT OFF PMC TO STABILIZE, NO EFFECT.  LOST THROTTLE CONTROL OF NR 3 ENG.  PERFORMED INFLIGHT SHUTDOWN AND TURNED BACK TO SDF.  SECOND OFFICER NOTED NR 3 BOOST/FEED SWITCH WAS IN OFF POSITION.  RESTART AT FL190 WAS SUCCESSFUL, OPERATED NORMALLY.  INSPECTED ENGINE VISUALLY FOR DEFECTS, NONE FOUND.
